# SDR FDEA201911273137

- Difficulty date: November 27, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 30,999 hours, 17,142 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC ZONE 240, FLOOR PANEL 242HJ BROKEN. FLOOR PANEL FABRICATED ON VTMAE TRAVELER # T19/1458542 IAW DWG SRZ-25-005 REV R,   CAT "A" AND MAJOR REPAIR.
